# SDR ASAA2022011337153

- Difficulty date: January 13, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 28,431 hours, 9,117 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27284
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 18,945 hours, 6,186 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOD MASTER CAUTION RECALL, THE "CONT CAB ZONE TEMP" LIGHT ILLUMINATED. FOLLOWED QRH PROCEDURE. GROUNDED - YES. ACCOMPLISHED PZTC BITE PER B737-900 AMM 21-61-00-700-806-002. #2 CONTROLLER FAULTED FLT DECK TRIM VALVE. REMOVED CONTROL CABIN TRIM AIR VALVE PER AMM 21-61-21-000-801. INSTALLED TRIM AIR VALVE PER AMM 21-61-21-400-801.INSTALLED. PERFORMED ZONE TRIM AIR MODULATING VALVE OPS CHECK PER AMM SUBTASK 21-61-21-860-007 OPS TEST PASSED.
